| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Tooth Fracture (2428)
| Date of Event |
06/10/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the information provided by the patient, there is no conclusive evidence that supports or opposes the fact that the retainers caused, contributed, or would likely cause or contribute to the reported event.This event is being filed as an mdr since the patient reported symptoms or physiological conditions that describe tooth (breakage) fracture.
Event or Problem Description
The customer reported a broken tooth while wearing the retainers, the customer was not able to provide the impacted tooth number.Medical intervention was required and a tooth had to be removed.Retainer treatment was not discontinued.For this event, the patient identifier is (b)(6) and the complaint number is (b)(4).